# SDR CALA2022111603148

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 72,315 hours, 28,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Missing
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 CANOE FAIRING MISSING SMALL  CIRCULAR ACCESS PANEL. INSTALLED CAP ON LEFT WING OUTBOARD MOST FLAP FAIRING AS REQUIRED.
